MAUDE Adverse Event Report: ASAHI INTECC PROWATER; GUIDEWIRE

ASAHI INTECC PROWATER; GUIDEWIRE
Model Number AGH146000
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
When wire was entered into the body the physician noticed the separation of the wire.Removed and inserted second wire.Same separation.Removed and used different wire.Nothing left in body.

Brand Name
PROWATER
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key10814431
Report Number3004718255-2020-00168
Device Sequence Number2908740
Product Code DQX
UDI-Device Identifier04547327056120
UDI-Public(01)04547327056120(17)230630(10)200703A30A
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2020
Report Date (Section F) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberAGH146000
Device Catalogue NumberAGH146000
Device Lot Number200703A30A
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date11/03/2020
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer11/09/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1